I've been taking it for 4 weeks. I've also been taking levothyroxyn for a few months and recently started celexa for my anxiety and depression. I've just started feeling antsy and agitated, it bugs me to stay still especially when I sleep. Cause?
Hi, some of the side effects listed for Celexa are; restlessness/inability to sit still, worsening agitation, irritability and trouble sleeping. So it's not unheard of for you to react this way since starting it. I would advise you to discuss these side effects with your doctor and weigh up the pro's and con's of continuing with Celexa...
I have RLS sometimes, and it seems like when I first started taking celexa it was worse for a little while... also benzos n certain cold med do it to me too. Try a bar of soap under ur sheets at night where ur legs r... I know it sounds totally nuts but it does work, look it up! :)
I feel for you... I know some meds can cause you to be antsy; however, RLS I have read may be inherited. My sister and my dad have it... I have had it for about 10 years now... I was on clonazepam for a while and it helped... since I have been getting older and gone through a hysterectomy it got real bad and had to change meds to Requip (Ropinirole.) I have been able to sleep better... I started on 1mg and up to 2mg... I take thyroid meds too, but I have been taking that since I was 12 years old and I am 47 years old. I have questions about if this could lead into Parkinson's??? I notice if I eat or drink anything with artificial sweeteners it activates my RLS earlier in the day. Also with this, my anxiety pumps up bad... I hope this helped some... Anything that can mess with the neurological of the body life food, coffee, diet aides.. I would avoid them at all costs... I also read that if you have RLS it tends to get worse as you age...
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Aug 2010 • 7 answers
Posted 12 Jan 2013 • 4 answers
Posted 3 Oct 2013 • 2 answers
Posted 14 Jan 2015 • 2 answers
Posted 4 Oct 2015 • 2 answers